This forum is for questions and support regarding ovarian cancer issues, such as: Biopsy, Chemotherapy, Clinical Trials, Genetics, Hysterectomy, Immunotherapy, Ovarian Cancer Types, Radiation Therapy, Risk Factors, Screening, Staging, Surgery.
For close to a year now I have been spotting everyday after I exercise. This started when I began exercising again after having my first child. I use about a tampon every day. In addition, I get pain right at my uterus when I am spotting. It feels almost as if there is a tear there.
We are trying to get pregnant again, and I do get positive results from the digital ovulation test. However, we have yet to conceive, and I wonder if this continuous spotting is the result of our fertility issues.
Prior to our first child we went to fertility doctors, and they did all of these tests. They found that my blood tends to clot, so I take a baby aspirin every day. We ended up conceiving naturally the first time. I have been on prenatal vitamins for a year now, and I work out for 1 hour every day. I do drink wine at dinner. Could any of these things be causing the continuous spotting?
I have gone to my obgyn, and he saw nothing in an ultrasound that alarmed him last September. Should I ask him to run any other tests? I am 36 years old.
you need a pap smear and possible a colposcopy to look at your cervix with some magnification for abnormal bleeding.
you also need a biopsy of the lining of your uterus which is called an endometrial biopsy
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.